RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 7, Pages 908–917 (Mi de11311)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical methods

Conservative Difference Schemes for Some Problems of Femtosecond Nonlinear Optics

A. G. Volkov, V. A. Trofimov, E. B. Tereshin

Lomonosov Moscow State University

Full text: PDF file (1209 kB)

English version:
Differential Equations, 2005, 41:7, 953–962

Bibliographic databases:

UDC: 519.63
Received: 01.03.2005

Citation: A. G. Volkov, V. A. Trofimov, E. B. Tereshin, “Conservative Difference Schemes for Some Problems of Femtosecond Nonlinear Optics”, Differ. Uravn., 41:7 (2005), 908–917; Differ. Equ., 41:7 (2005), 953–962

Citation in format AMSBIB
\Bibitem{VolTroTer05}
\by A.~G.~Volkov, V.~A.~Trofimov, E.~B.~Tereshin
\paper Conservative Difference Schemes for Some Problems of Femtosecond Nonlinear Optics
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 7
\pages 908--917
\mathnet{http://mi.mathnet.ru/de11311}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2201982}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 7
\pages 953--962
\crossref{https://doi.org/10.1007/s10625-005-0235-x}


Linking options:
  • http://mi.mathnet.ru/eng/de11311
  • http://mi.mathnet.ru/eng/de/v41/i7/p908

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Volkov, V. A. Trofimov, “Conservative finite-difference scheme for the problem of a femtosecond laser pulse with an axially symmetric profile propagating in a medium with cubic nonlinearity”, Comput. Math. Math. Phys., 47:10 (2007), 1681–1701  mathnet  crossref  mathscinet
  • Number of views:
    This page:37
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019